MAUDE Adverse Event Report: Life Spine, Inc. ProLift; Installer

Life Spine, Inc. ProLift; Installer
Catalog Number L151-690
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
"tang broke off".
 
Additional Manufacturer Narrative
Due to insufficient information regarding the reported event and the device not being returned for evaliation, the root cause of the reported failure cannot be definitively determined.Based on the device history, the fractured distal tip is hypothesized to have resulted from excessive loading during use or combination of fatigue damage from repeated usage that reduced the device's mechanical load capacity.Failures of the tip are typically caused by torsional and bending stresses generated during implant repositioning or excessive rocking to disengage the installer.It is recommended to collapse the implant prior to repositioning to reduce the stress on the instruments distal tip.

Brand Name
ProLift
Common Device Name
Installer
Manufacturer (Section D)
Life Spine, Inc.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
+1(847)884-6117
MDR Report Key50775459
Report Number3004499989-2026-00039
Device Sequence Number9472245
Product Code MAX
UDI-Device Identifier00190837154011
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173182
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-690
Device Lot NumberCNW23041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown